# SDR MALA050210

- Difficulty date: January 22, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 14,462 hours, 15,741 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Duct Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT RT BLEED FAULT ILLUMINATED WITH RT DUCT OVERTEMP.  RAN QRH AND THEY CAME BACK ON.  RETURNED TO MEM.  REMOVED AND REPLACED RT DUCT TEMP SENSOR PN 754691-1 AND TEMP SWITCH PN M2035-501 IAW AMM CH 21.  OPS CHECK GOOD.
